# SDR REXA97263

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 712
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31033101
- Condition: Failed
- Location: Right
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE MADE A LOUD POP THEN SHUT DOWN IN FLIGHT.  REMOVED AND REPLACED RIGHT ENGINE IAW ENGINE CHECK LIST.  (M)
